A Moser/Bernstein type theorem in a Lie group with a left invariant metric under a gradient decay condition - Archive ouverte HAL Access content directly
Journal Articles Archiv der Mathematik Year : 2022

Dates and versions

hal-03873467 , version 1 (26-11-2022)

Identifiers

Cite

Ari Aiolfi, Leonardo Bonorino, Jaime Ripoll, Marc Soret, Marina Ville. A Moser/Bernstein type theorem in a Lie group with a left invariant metric under a gradient decay condition. Archiv der Mathematik, 2022, 119 (1), pp.75-87. ⟨10.1007/s00013-022-01728-y⟩. ⟨hal-03873467⟩
25 View
17 Download

Altmetric

Share

Gmail Mastodon Facebook X LinkedIn More